The length sets of D0L languages are uniformly bounded. (English) Zbl 0282.68037


68Q45 Formal languages and automata
Full Text: DOI


[1] Herman, G.T.; Rozenberg, G., Developmental systems and languages, (1974), North-Holland Publ. Co
[2] Hopcroft, J.; Ullman, J., Formal languages and their relation to automata, (1969), Addison-Wesley · Zbl 0196.01701
[3] Lindenmayer, A., J. theor. biology, 18, 280-315, (1968)
[4] Lindenmayer, A., Growth functions of multicellular organism and cellular programs, Abstracts of the 10th symp. on biomath. and comp. science in the life sciences, (March 1973), Houston
[5] Lindenmayer, A.; Rozenberg, G., Developmental systems and languages, Proc. of the 4th ACM symp. on th. of comp., (1972) · Zbl 0353.68087
[6] Paz, A.; Salomaa, A., Integral sequential word functions and growth equivalence of lindenmayer systems, Information & control, 23, 213-243, (1973) · Zbl 0273.68056
[7] Rozenberg, G., D0L sequences, Discrete mathematics, 7, 323-347, (1974) · Zbl 0287.68052
[8] G. Rozenberg, Circularities in D0L sequences, Revue Roum. de Math. Pures et Appl., to appear. · Zbl 0304.68075
[9] Rozenberg, G.; Lindenmayer, A., Developmental systems with locally catenative formulas, Acta informatica, 2, 214-248, (1973) · Zbl 0304.68076
[10] Salomaa, A., Formal languages, (1973), Academic Press · Zbl 0262.68025
[11] Salomaa, A., Indagat. mathem., 35, 23-30, (1973)
[12] Vitanyi, P., Indagat. mathem., 35, 247-253, (1973)
[13] Vitanyi, P., D0L-languages and a feasible solution for a word problem, Mathem. centrum, MR 138/172, (1972), Amsterdam, · Zbl 0252.68042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.